# SDR SWIA201437958

- Difficulty date: May 8, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 36,093 hours, 49,520 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Condition: Chafed
- Location: Hyd Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HYDRAULIC BAY DOOR FWD EDGE CHAFED.  C-CHECK, REPLACED FWD PART OF LT HYD BAY DOOR IAW EA.
